Skip to content
Includes Expert Content
mrstreklady posted:
I had a MRA yesterday because the Dr told me i had a 50% blockage
in a vein in my neck.

when they did the test yesterday they had put an I.V. in my arm because the dr had ordered mra with contrast .

when they stared but the contrast in my I.v during one of the scans of the mra.. it hurt very badly & it burned so bad i stared to scream . so is this normal for the contrast to hurt like this &did i have a reaction to the dye they were useing.
Richard C Senelick, MD responded:
Most people feel only a mild discomfort or nothing at all. Occasionally the patient will feel burning or pain that quickly passes. If the area they injected becomes red, warm or tender you should have your doctor look at it. Otherwise, if the arm looks an feels fine, you shouldn't have any problems.

Good Luck
After your stroke you may be experiencing a new normal, but remember what George Eliot said- It is never too late to be what you might have been. You still can achieve new goals.

Helpful Tips

I also have experienced the numbing sensation in the back of the head or neck area. It only happens when I am laying down awkwardly with a ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.